# SDR SWIA200616613

- Difficulty date: April 23, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 8,675 hours, 6,772 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

GND SLR FAULT MSG.  SPOILERON FAULT MSG.   PINNED AND OHMED WIRES FROM 2AICN/7A-7B (SECU) TO DCU 2A1WA/6G AND H.  CHECKED FOR POWER ON PINS 2A/CN/C4, 5, AND 6. CLEANED PINS ON SECU RACK AND DCU RACK REINSTALLED ORIGINAL DCU AND SECU IN ORIGINAL SPOTS.  OPERATIONAL CHECK NORMAL IAW CRJ MM 27-61-05, 27-64-00, 27-65-00.
